Cooperative interval games: Mountain situations with interval data


GOK S. Z. A. , PALANCI O. , OLGUN M. O.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.622-632, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 259
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.01.021
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.622-632

Abstract

In this paper, we extend mountain situations by using interval calculus. We define the interval Bird allocation and show that this allocation is a special core element of the interval cost game corresponding to an interval mountain situation. We deal with the interval cost sharing problem by introducing the cooperative interval cost game. Further, we consider a subset of the interval core of the related interval cost game. Each element of this set is extendable to a population monotonic interval allocation scheme or shortly pmias. Finally, we show that each interval core element of an interval connection game is extendable to bi-monotonic interval allocation scheme or shortly bi-mias. (C) 2013 Elsevier B.V. All rights reserved.